# SDR ASAA0945438

- Difficulty date: April 18, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384422
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CARGO TIEDOWN TRACK CRACKED AT STA 727F ON LOWER FLANGE.  REMOVED DAMAGED TRACK, FABRICATED NEW CARGO TIE DOWN TRACK, DRILLED FITTED TRACK, PRIMED AND INSTALLED REPLACEMENT REPAIR IAW B737 400 SRM 51 20 01.
